# SDR GTIA2020022435036

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 20,351 hours, 9,164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED SWEET SMELL ON DESCENT AT 4,000 FT. POSSIBLE FUME EVENT. FOLLOWED COM PROCEDURE FOR ODOR IN CABIN. FA REPORTS ODOR CONTINUED.-INSPECTED APU AND ENGINE COMPARTMENTS AND FOUND NO EVIDENCE OF OIL LEAK. NO EVIDENCE OF ODOR WITH APU AND ENG LEEDS IAW AMM 05-50-00-810-831. AC IS OK FOR SERVICE
